# SDR HEEA0012112

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BOX KNOB MISSING. PERFORMED PRELIMINARY INSPECTION AND FOUND KNOB MISSING.  REPLACED KNOB P/N 073-0554-04.  ALSO REPLACED V301 PHOTOCELL P/N 134-05005-0002.  REPAIRED.  BENCH CHECK GOOD.
